Skip to content
My WebMD Sign In, Sign Up
Hot Flashes
avatar
0910faith posted:
My husband saw an article from Dr. Oz
about Hot Flashes. I saw my PCP last week
and asked her about Paxil (Generic-Paroxetine)
and she said I could try it and she prescribed the
lowest dose to see how I did after the first 24 hours
I am please to report I have not had one sweat or
hot sweat since. It is an Anti-Depressant. I haven't had
any side effects from this which is rare for me.
Check it out - Research. This was really waring on my nerves
so I got a double +.
hugs N love
faith
Was this Helpful?
5 of 6 found this helpful
Reply
FirstPrevious12NextLast
 
avatar
judyfams responded:
Faith,
So happy to hear such good news from you. Glad you found a medication you can tolerate that stops the hot flashes you were having. Hopefully this will help other ladies as well.
Judy
 
avatar
jenna291 replied to judyfams's response:
Hi Faith,
Glad to hear something actually helps hot flashes! Mine have lessened with time, but I know the Arimidex I take causes them. Don't get them during the day anymore, just occasionally at night.
glad for you! Hope it helps you sleep!!! ~ Jenna
 
avatar
bcdevil responded:
Faith,
So happy you have found some relief! How is the infection? I have been praying since i read your email! I hope the keflex knocks it out of you and fast! You have been thru so much and are so close to the swap. Please rest and be kind to yourself, you can do this sweetie, i just know it. Positive thoughts and prayers are all for you right now.
Love, hugs and lucky shamrocks
Sandy
 
avatar
brcansur responded:
Faith
I am so happy that you have finally found something that works for you.With the heat and hot flashes I could only imagine what you were going through. Well hopefully now you will be getting a very good nights sleep without hot flashes and night sweats.
Now all you need to do is get better and have those anitbiotics kick in and do their job really fast. I hope they have already started doing their job and that you are feeling better today. I am thinking of you and praying for the best. You know we have to go and get our girls around the same time so we can celebrate and have a shower together lol Get well soon and take care of your self. Get some rest and don't over do it no that your not getting those hot flashes I can picture you running around more lol... have a great day angel hugs Roberta.
Roberta
 
avatar
0910faith replied to judyfams's response:
Judy,
I have news I contacted the Oncology group and spoke
with a supervisor. She said there was nothing in my
file about a request for a new Oncologist. I filled her in
and gave her the dates and the name of the same girl
I had spoken to and told her I was promised a call back.
She apologized and said she had an Oncologist I would
like (lots of good feedback) and she would work at getting
me changed to him and a quick qppt. I also talked to
her about Fareston. She wasn't familiar with it. I told her
I didn't want to take Tamoxifin if I could try Fareston.
She said she would call me back by or before Thursday.
I contacted my Ins and they said I was maxed out for this
year on Medicare Part D. Fareston costs $900. a month
but because its a cancer drug I would only have to pay
20% which would be $180. a month. That is better than
93% of the cost. So I just have to see if it will mix with
my other medications.
And the paxil is working great. No side effects and no
sweats or hot flashes so far.
lov n hugs
faith
 
avatar
0910faith replied to jenna291's response:
Jenna,
I'm glad your are lessening. Mine were 2 to 3 times during
the day and they woke me up at night. my hair was wet.
I had to put a towel on my pillow.
this is such a relief. I hope it keeps up.
If it can help others and they have no side effects
I say go for it. $6.00 a month is worth it.
I hope you are doing well Jenna
let me know.
love n hugs
faith
 
avatar
0910faith replied to bcdevil's response:
Hi sweet Sandy,
I need some extra Shamrocks this week
Thanks for your support. I hope you didn't hurt yourself
too much with you adventure.
love n hugs
faith
 
avatar
0910faith replied to brcansur's response:
Roberta,
I haven't had a sweat or hotflash since I started taking
the Paxil. And no side effects. I am so surprised.
I hope other ladies that are having sweats and hot
flashes ask their doctors about it.
I do have more energy. I was really work out.
I think my infection hasn't spread. I'm still red and its hot.
I have an appt. in the morning so I hope he will give me
some hope.
I'm so close. I don't want to lose my expanders now.
 
avatar
brcansur replied to 0910faith's response:
Faith
I am so glad that you have found something that works for you and that you have energy back. That sounds great, you are able to do things again without getting hot and sweating like crazy. I know how that can be and it is hard to get things done when you are having a lot of hot flashes in a day. i can't take the meds for mine because of my heart and other meds I am on but my hot flashes aren't that bad any more thank god for that. I hope your appt goes well and that things are getting better for you. Hope that the medicine is working and the infection is clearing up. I will pray and send angel hugs your way wishing you all the best Roberta.
Roberta
 
avatar
jenna291 replied to 0910faith's response:
Hi Faith,
I remember the hair being soaked with sweat and sweat all the way to my toes. It is so awful! Yes, $6.00/mo is definitely worth it to get relief! I am happy to say usually the hot flashes a night hit mostly the upper body and as I said they are a lot less than they used to be. I was also put into medically inducted menopause which caused a lot of craziness in my poor body!!!
I can't believe the out of pocket costs for these drugs. It is so unfair. That's another thing that is so hard, you are afflicted with this life changing illness, and the expenses are horrible!
Well, other than this I am doing well. MRI next month. This month I am 4 years out of treatment, which is unreal to me.
Bless you and stay well!!!! Love, Jenna
 
avatar
0910faith replied to jenna291's response:
Jenna,
Good luck with your MRI next month.
I can't imagine being four years out.
I'm thrilled for you.
thank you for your post
love n hugs
faith
 
avatar
brcansur replied to jenna291's response:
Jenna
I just read your post and seen that this month is your 4 year mark congrats. That is great I hope you are going to treat yourself to something specail and celebrate. If there was a way I would put a big group of balloons and roses on the post for you just to mark your 4 years out. May you have many many more. Have a great dat and month ahead.:)angel hugs Roberta
Roberta
 
avatar
jenna291 replied to brcansur's response:
Thank you for your kind words ladies. I will feel better once I get thru my mri next month, but feel really happy to hit the 4 years off treatment on the 23rd. I have one more year on Arimidex.
Roberta, I love balloons and roses!!! Can I add some sunflowers too? I love them this time of the year!!!!!
Enjoy your day and many blessing to all - I love you all and feel like I know you - this place has been a wonderful outlet for me to share and vent - THANK YOU ALL!!!! Jenna
 
avatar
brcansur replied to jenna291's response:
Jenna
You can add anything you want to add, I love big bright sunflowers also this time of year they are so pretty. I see a lot of them at the farmers market I might go and get me some next week when I go they have the yellow ones,orange ones and a nice burgendy one I might get one of each and put them on my table to look at everyday. A nice cheery bunch of flowers to see everyday sounds good to me thanks for the idea . We all have to spoil ourselfs sometimes. I have been picking roses from my garden and putting them around the house but the sunflwoers sound so nice and fun I am going to me me some of them too. lol. I sound just like a kid wanting candy or a toy from a store lol.. Well I guess the little girl in me just came out so much fun we all are still little girls at times we just have to sit and let her out every once and a while and have some fun.
Oh I just went out had some fun in the garden picked some fresh Basil and zocc squash, red bell peppers for dinner the Basil smelles so nice. I love being in the garden. I have a melon finally growing a lot of flowers on the plants so we shall see how I do with them. This is the first year growing melon cantalop I got them from a nieghbor I hope they do well I love melon of any kind. Have a great day angel hugs Roberta.
Roberta


Helpful Tips

What Is The Pink Bus???
One of our great resources is our famous PINK BUS! Some of you are familiar with her. Others may need a little introduction so I went back ... More
Was this Helpful?
60 of 75 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center